# SDR HALA2019090600371

- Difficulty date: August 25, 2019
- Submitted: September 7, 2019
- Operation: Air carrier
- Aircraft: N491HA
- Make and model: Boeing 717-200
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 991553725
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCY COMP.FWD CATWALK LOWER BRACKET MOD CORROSION//1.  REMOVED AND INSTALLED NEW CATWALK LOWER SUPPORT BRACKET P/N 9915537-25 PER DRAWING# 9915537.
